# SDR BAGA20221213

- Difficulty date: December 13, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N108BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000070
- Aircraft time: 39,237 hours, 19,520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY LIGHTS EXIT IDENTIFIER INOP  -  REPAIRED WIRE HARNESS W201-02338-20 BY INSTALLING NEW CONTACT PINS IN REMOVABLE SPLICE IAW SWPM 20-21-10
